CaltechAUTHORS
  A Caltech Library Service

Approximate Solutions to Nonlinear Random Vibration Problems and the Fokker-Planck-Kolmogorov Equation

Polidori, David C. and Beck, James L. (1996) Approximate Solutions to Nonlinear Random Vibration Problems and the Fokker-Planck-Kolmogorov Equation. In: Probabilistic mechanics & structural reliability : proceedings of the Seventh Specialty Conference : Worcester Polytechnic Institute, Worcester, Massachusetts, USA, August 7-9, 1996. ASCE , New York, NY, pp. 94-97. ISBN 978-0-7844-0184-2 http://resolver.caltech.edu/CaltechAUTHORS:20120926-101105988

Full text is not posted in this repository.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20120926-101105988

Abstract

New methods for approximating the stationary probability density function for nonlinear oscillators subjected to random excitation are presented, A comparison with existing methods and an illustrative example are also given.


Item Type:Book Section
Record Number:CaltechAUTHORS:20120926-101105988
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20120926-101105988
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:34423
Collection:CaltechAUTHORS
Deposited By: Carmen Nemer-Sirois
Deposited On:06 Nov 2012 00:47
Last Modified:06 Nov 2012 00:47

Repository Staff Only: item control page